# SDR CAL960007

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

IAH - FLT 1949 - THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED WHILE ON DESCENT INTO IAH.  THE NR 1 ENGINE WAS SHUT DOWN, BOTH FIRE BOTTLES WERE DISCHARGED, AND THE FIRE WARNING CEASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  TROUBLESHOOTING FOUND THE NR 1 ENGINE UPPER BARRIER FIRE LOOP CONNECTOR AT FAULT.  THE CONNECTOR WAS REMOVED AND REPLACED.  THE FIRE DETECTION SYSTEM CHECKED GOOD.  IN ADDITION, BOTH FIRE BOTTLES WERE REMOVED AND REPLACED.  (X)
